MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0C01, STEALTH INSERT SZ 1 L/L 10/BX; DXC

APPLIED MEDICAL RESOURCES A0C01, STEALTH INSERT SZ 1 L/L 10/BX; DXC
Model Number 3
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience of a hole in the pouch.The root cause of the event is likely due to shipping and handling.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: na.Incident description: "we finished our receiving inspection for invoice #93902737.Some of the products did not pass the receiving inspection because of particulate matter and so on.Please find the attached rejected report for the detailed information.We would like applied medical to issue credit memo for the rejected items, but we don't need credit memo only for g6000 (lot#1274065)." type of intervention: na.Patient status: na.

Brand Name
A0C01, STEALTH INSERT SZ 1 L/L 10/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6637356
Report Number2027111-2017-01836
Device Sequence Number613346
Product Code DXC
UDI-Device Identifier00607915113032
UDI-Public(01)00607915113032(17)210704(30)01(10)1273649
Combination Product (Y/N)N
PMA/510(K) Number
3
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/04/2021
Device Model Number3
Device Catalogue Number3
Device Lot Number1273649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date06/13/2017
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1